Universal amplitude ratios from numerical studies of the three-dimensional O(2) model

Cucchieri A, Engels J, Holtmann S, Mendes T, Schulze T (2002)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 35(31): 6517-6543.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ; ;
Abstract / Bemerkung
We investigate the three-dimensional 0 (2) model near the critical point by Monte Carlo simulations and calculate the major universal amplitude ratios of the model. The ratio U-0 = A(+)/A(-) is determined directly from the specific heat data at zero magnetic field. The data do not, however, allow us to extract an accurate estimate for a. Instead, we establish a strong correlation of U0 with the value of a used in the fit. This numerical a-dependence is given by A(+)/A(-) = 1 - 4.20(5)alpha + O(alpha(2)). For the special alpha-values used in other calculations, we find full agreement with the corresponding ratio values, e.g. that of the shuttle experiment with liquid helium. On the critical isochore, we obtain the ratio 0.293(9), and on the critical line the ratio xi(T)(C) / xi(L)(C) = 1.957(10) for the amplitudes of the transverse and longitudinal correlation lengths. These two ratios are independent of the alpha- or v-values used here.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Band
35
Zeitschriftennummer
31
Seite
6517-6543
ISSN
PUB-ID

Zitieren

Cucchieri A, Engels J, Holtmann S, Mendes T, Schulze T. Universal amplitude ratios from numerical studies of the three-dimensional O(2) model. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 2002;35(31):6517-6543.
Cucchieri, A., Engels, J., Holtmann, S., Mendes, T., & Schulze, T. (2002). Universal amplitude ratios from numerical studies of the three-dimensional O(2) model. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35(31), 6517-6543. doi:10.1088/0305-4470/35/31/301
Cucchieri, A., Engels, J., Holtmann, S., Mendes, T., and Schulze, T. (2002). Universal amplitude ratios from numerical studies of the three-dimensional O(2) model. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 35, 6517-6543.
Cucchieri, A., et al., 2002. Universal amplitude ratios from numerical studies of the three-dimensional O(2) model. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35(31), p 6517-6543.
A. Cucchieri, et al., “Universal amplitude ratios from numerical studies of the three-dimensional O(2) model”, JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol. 35, 2002, pp. 6517-6543.
Cucchieri, A., Engels, J., Holtmann, S., Mendes, T., Schulze, T.: Universal amplitude ratios from numerical studies of the three-dimensional O(2) model. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 35, 6517-6543 (2002).
Cucchieri, A, Engels, Jürgen, Holtmann, S, Mendes, T, and Schulze, T. “Universal amplitude ratios from numerical studies of the three-dimensional O(2) model”. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 35.31 (2002): 6517-6543.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: cond-mat/0202017

Inspire: 582517

Suchen in

Google Scholar